# SDR AALA202201310435

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 70,013 hours, 31,802 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: None
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT APPROXIMATELY 70 KNOTS DUE TO ECAM ENGINE 1 ECU FAULT. SAFELY RETURNED TO GATE. REPLACED ENGINE 1 EEC PER JOB CARD 26L40073002.
